MathSciNet Relay Station
MathSciNet bibliographic data
MR732550 22E46 (32C40 58G07)
Hotta, R.; Kashiwara, M. The invariant holonomic system on a semisimple Lie algebra. Invent. Math. 75 (1984), no. 2, 327–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement